# SDR ASOA02017

- Difficulty date: January 13, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN TXK, THE AFT EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REINSERTED A LOOSE FUSE INTO THE BAYONET CONNECTOR ON THE AFT TRACK LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
